# SDR DALA1232743763

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 35,064 hours, 13,105 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE AT HORIZONTAL STABILIZER BL 281.81, 3 LOCATIONS ON RIVETS 3.5 INCH,  5.5 INCH AND 6.5 INCH FROM AFT EDGE AND 3 LOCATIONS AT HORIZONTAL STABILIZERS BL 254.66 ON RIVETS 3.25 INCH, 5.75 INCH, 7 INCH FROM AFT AFT EDGE.  ALL DAMAGE IS ON LT HORIZONTAL STABILIZER.  REMOVED DAMAGED STRIP.  BEGAN INSTALLING PER B 737-678-800-DWG 185A1800.  COMPLETED INSTALLING REPLACEMENT STRIP PER B-737-800-DWG 185A1800.
